CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Beigie, Darren and Leonard, Anthony and Wiggins, Stephen (1991) Chaotic transport in the homoclinic and heteroclinic tangle regions of quasiperiodically forced two-dimensional dynamical systems. Nonlinearity, 4 (3). pp. 775-819. ISSN 0951-7715. http://resolver.caltech.edu/CaltechAUTHORS:BEInonlin91

This list was generated on Sat Jun 24 22:40:37 2017 PDT.